# SDR ABXA010658

- Difficulty date: January 3, 2002
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 64,914 hours, 15,305 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 257T110315
- Part serial: D00011
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

EICAS MESSAGE GEAR DISAGREE DISPLAYED AND GEAR AMBER LIGHT ILLUMINATED WITH GEAR.  GREEN DOWN LIGHT ILLUMINATED.  ALSO EICAS MESSAGE LANDING MONITOR DISPLAYED WITH LANDING GEAR UP AND LOCKED.  DID GEAR RECYCLE AND OVERFLEW STATION.  REPLACED LANDING GEAR CONTROL LEVER MODULE ASSEMBLY IAW B767 MM 32-31-01-04.  PERFORMED BITE CHECK ON PSEU.  OPS CHECKED GOOD.
